A probabilistic numerical scheme for an obstacle problem arising in game theory

Grün, Christine (2012) A probabilistic numerical scheme for an obstacle problem arising in game theory. Applied Mathematics & Optimization, 66 (3). pp. 363-385.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/27597
Item Type: Article
Date: 2012
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:38
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:27597
URI: http://publications.ut-capitole.fr/id/eprint/15728

Actions (login required)

View Item View Item